# SDR RAIA2009020900002

- Difficulty date: February 5, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 22,870 hours, 21,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7921 - BNA - EMERGENCY LIGHT INOP RT DOOR FLOOD LIGHT.  MAINTENANCE RELAMPED RT EMERGENCY FLOOD LIGHT IAW EMB145 AMM MAINTENANCE PROCEDURE.  OPS CHECK GOOD.
